# SDR MASA2015111312540

- Difficulty date: November 14, 2015
- Submitted: November 14, 2015
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 26,258 hours, 21,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES IN CABIN AND COCKPIT AFTER T/O, TROUBLESHOOTING.
